# SDR 96ZZZX5153

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2742 · Stabilizer Actuator
- Part: Bearing
- Condition: Leaking Grease
- Location: Clutch
- Component: 12970008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB ACTUATOR CLUTCH BEARINGS MIGRATE SMALL AMOUNT OF GREASE THAT COATS THE SLIP RING AND BRUSHES REDUCING D.C. CURRENT TO THE CLUTCHES EFFECTING THE UNITS OUTPUT TORQUE.
